# SDR SWAA2024011641525

- Difficulty date: January 16, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N8748Q
- Make and model: Boeing 737-8
- Aircraft serial: 61871
- Aircraft time: 8,957 hours, 3,994 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Failed
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR OPENED WITH GIRT BAR ATTACHED; SLIDE DID NOT DEPLOY<[01] REPACKED FWD ENTRY DOOR SLIDE AT L1 REF AMM 25-66-01 NO FURTHER DEFECTS
